About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 165-171
http://dx.doi.org/10.1155/S0161171285000151

On some extensions of Hardy's inequality

Department of Mathematics, University of Ife, Ile-Ife, Nigeria

Received 24 March 1983; Revised 28 February 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present in this paper some new integral inequalities which are related to Hardy's inequality, thus bringing into sharp focus some of the earlier results of the author.